MathSciNet Relay Station
MathSciNet bibliographic data
MR2056435 60J25 (35B05 35J25 35R60)
Betsakos, Dimitrios Polarization, continuous Markov processes, and second order elliptic equations. Indiana Univ. Math. J. 53 (2004), no. 2, 331–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement